Alert archive / Nebraska / Wind Advisories in 2009

Wind Advisory 19, NWS North Platte, NE

September 26, 200924 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Sep 26, 2009, 1:34 PM MDT for 24 counties in Nebraska. It took effect at Sep 27, 2009, 9:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2009, 1:34 PM MDT (19:34 UTC)
In effect from
Sep 27, 2009, 9:00 AM MDT
Expired
Sep 27, 2009, 2:54 PM MDT
In force
6 hr
Issued by
NWS North Platte, NE
All 24 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 14 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2009-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2009-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 261934
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
234 PM CDT SAT SEP 26 2009

...COLD FRONT MOVING ACROSS THE NORTHERN PLAINS ON SUNDAY...

.A STRONG STORM SYSTEM MOVING INTO THE GREAT LAKES ON SUNDAY WILL
DRAG A COLD FRONT ACROSS THE NORTHERN PLAINS. STRONG NORTHWEST
WINDS ARE EXPECTED TO DEVELOP OVER NORTHERN NEBRASKA SUNDAY
AFTERNOON.

NEZ004>010-023>029-036>038-059-094-270345-
/O.NEW.KLBF.WI.Y.0019.090927T1700Z-090928T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-
LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN...
KILGORE
234 PM CDT SAT SEP 26 2009 /134 PM MDT SAT SEP 26 2009/

...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TO 7 PM CDT
/6 PM MDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 7 PM
CDT /6 PM MDT/ SUNDAY. 

STRONG NORTHWEST WINDS OF 15 TO 25 MPH WILL INCREASE THROUGH THE
AFTERNOON TO 25 TO 35 MPH WITH GUSTS TO 40 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
POWER
6 follow-up statements
000 
WWUS73 KLBF 270624
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
124 AM CDT SUN SEP 27 2009

...COLD FRONT MOVING ACROSS THE NORTHERN PLAINS ON SUNDAY...

.A POWERFUL STORM SYSTEM MOVING THROUGH THE UPPER MIDWEST SUNDAY
WILL PUSH A STRONG COLD FRONT THROUGH NEBRASKA. STRONG NORTHWEST
WINDS ARE EXPECTED TO DEVELOP OVER PARTS OF WESTERN AND NORTH
CENTRAL NEBRASKA SUNDAY AFTERNOON.

NEZ004>010-023>029-036>038-059-094-272100-
/O.CON.KLBF.WI.Y.0019.090927T1700Z-090928T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-
LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN...
KILGORE
124 AM CDT SUN SEP 27 2009 /1224 AM MDT SUN SEP 27 2009/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 7 PM CDT /6 PM MDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY
TO 7 PM CDT /6 PM MDT/ THIS EVENING. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45
MPH SUNDAY AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
CDC
000 
WWUS73 KLBF 270836 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
336 AM CDT SUN SEP 27 2009

...COLD FRONT MOVING THROUGH THE CENTRAL PLAINS TODAY...

.A POWERFUL STORM SYSTEM MOVING THROUGH THE UPPER MIDWEST WILL
PUSH A STRONG COLD FRONT THROUGH NEBRASKA. STRONG NORTHWEST WINDS
ARE EXPECTED TO DEVELOP OVER PARTS OF WESTERN AND NORTH CENTRAL
NEBRASKA TODAY.

NEZ004>010-023>029-036>038-059-094-272100-
/O.EXT.KLBF.WI.Y.0019.090927T1500Z-090928T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-
LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN...
KILGORE
336 AM CDT SUN SEP 27 2009 /236 AM MDT SUN SEP 27 2009/

...WIND ADVISORY NOW IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO
45 MPH LATE THIS MORNING AND CONTINUE STRONG THROUGHOUT THE
AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KLBF 271022 AAB
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
522 AM CDT SUN SEP 27 2009

...COLD FRONT MOVING THROUGH THE CENTRAL PLAINS TODAY...

.A POWERFUL STORM SYSTEM MOVING THROUGH THE UPPER MIDWEST WILL
PUSH A STRONG COLD FRONT THROUGH NEBRASKA. STRONG NORTHWEST WINDS
ARE EXPECTED TO DEVELOP OVER PARTS OF WESTERN AND NORTH CENTRAL
NEBRASKA TODAY.

NEZ022-035-056>058-069-271830-
/O.EXA.KLBF.WI.Y.0019.090927T1500Z-090928T0000Z/
GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...IMPERIAL
422 AM MDT SUN SEP 27 2009

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO
45 MPH LATE THIS MORNING AND CONTINUE STRONG THROUGHOUT THE
AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ004>010-023>029-036>038-059-094-271830-
/O.CON.KLBF.WI.Y.0019.090927T1500Z-090928T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-
LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN...
KILGORE
522 AM CDT SUN SEP 27 2009 /422 AM MDT SUN SEP 27 2009/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO
50 MPH LATE THIS MORNING AND CONTINUE STRONG THROUGHOUT THE
AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KLBF 271026 AAB
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
526 AM CDT SUN SEP 27 2009

...COLD FRONT MOVING THROUGH THE CENTRAL PLAINS TODAY...

.A POWERFUL STORM SYSTEM MOVING THROUGH THE UPPER MIDWEST WILL
PUSH A STRONG COLD FRONT THROUGH NEBRASKA. STRONG NORTHWEST WINDS
ARE EXPECTED TO DEVELOP OVER PARTS OF WESTERN AND NORTH CENTRAL
NEBRASKA TODAY.

NEZ069-271130-
/O.CAN.KLBF.WI.Y.0019.090927T1500Z-090928T0000Z/
CHASE-
INCLUDING THE CITY OF...IMPERIAL
426 AM MDT SUN SEP 27 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

STRONG WINDS ARE NOT EXPECTED TO DEVELOP IN CHASE COUNTY TODAY.
NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH.

$$

NEZ004>010-022>029-035>038-056>059-094-271830-
/O.CON.KLBF.WI.Y.0019.090927T1500Z-090928T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...CODY...MERRIMAN...
KILGORE
526 AM CDT SUN SEP 27 2009 /426 AM MDT SUN SEP 27 2009/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO
45 MPH LATE THIS MORNING AND CONTINUE STRONG THROUGHOUT THE
AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KLBF 271830
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
130 PM CDT SUN SEP 27 2009

...COLD FRONT MOVING THROUGH THE CENTRAL PLAINS TODAY...

.A POWERFUL STORM SYSTEM MOVING THROUGH THE UPPER MIDWEST WILL
PUSH A STRONG COLD FRONT THROUGH NEBRASKA. STRONG NORTHWEST WINDS
ARE EXPECTED TO DEVELOP OVER PARTS OF NORTH CENTRAL NEBRASKA
THIS AFTERNOON.

NEZ004-022>026-035>038-056>059-094-271930-
/O.CAN.KLBF.WI.Y.0019.000000T0000Z-090928T0000Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-
CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...ARTHUR...TRYON...
STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...CODY...MERRIMAN...KILGORE
130 PM CDT SUN SEP 27 2009 /1230 PM MDT SUN SEP 27 2009/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 


$$

NEZ005>010-027>029-280000-
/O.CON.KLBF.WI.Y.0019.000000T0000Z-090928T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD-
WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT
130 PM CDT SUN SEP 27 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH
THIS AFTERNOON. WINDS WILL QUICKLY SUBSIDE DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

POWER
000 
WWUS73 KLBF 272054
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 PM CDT SUN SEP 27 2009

...COLD DRY AIR MOVING INTO WESTERN NEBRASKA...

.COLD SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH INTO
WESTERN NEBRASKA TONIGHT.  

NEZ005>010-027>029-272200-
/O.CAN.KLBF.WI.Y.0019.000000T0000Z-090928T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD-
WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT
354 PM CDT SUN SEP 27 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 


$$

NEZ004-022>024-035-036-056-057-059-094-280500-
/O.NEW.KLBF.FZ.W.0001.090928T0600Z-090928T1500Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-LINCOLN-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS...
OGALLALA...NORTH PLATTE...CODY...MERRIMAN...KILGORE
354 PM CDT SUN SEP 27 2009 /254 PM MDT SUN SEP 27 2009/

...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM
CDT /9 AM MDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
10 AM CDT /9 AM MDT/ MONDAY. 

SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD INTO WESTERN NEBRASKA
OVERNIGHT. WINDS WILL DROP OFF AND SKIES WILL REMAIN CLEAR.
TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING OVER THE EASTERN
NEBRASKA PANHANDLE AND PORTINS OF WESTERN NEBRASKA OVERNIGHT. THE
MAIN AREA OF CONCERN IS WEST OF A LINE FROM CODY IN CHERRY
COUNTY...TO NORTH PLATTE IN LINCOLN COUNTY AND ALONG AND NORTH OF
INTERSTATE 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

POWER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Sep 26, 1:32 PM MDT, 2 minutes earlier.

Area forecast discussion, Sep 26, 1:32 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
232 PM CDT SAT SEP 26 2009

.SYNOPSIS...
AT H5 HIGH PRESSURE BUILDING INTO WESTERN CONUS WITH RIDGING INTO
THE NORTHERN PLAINS. H5 LOW OVER THE GREAT LAKES.

&&

.DISCUSSION...
MODELS IN GOOD AGREEMENT IN NEAR TERM AND EXTENDED AND HAVE GOOD
CONFIDENCE IN THE FORECAST. H5 RIDGE PUSHES EAST TONIGHT WITH GOOD
WAA TEMPERATURES WILL RANGE FROM 45 TO 50 FOR OVERNIGHT LOWS.
SUNDAY WITH SYSTEM DROPPING OUT OF THE NORTHERN STREAM INTO THE
GREAT LAKES A FAST MOVING COLD FRONT WILL AFFECT THE FORECAST
AREA. WITH DRY AIR IN PLACE THE FRONT WILL COME THROUGH DRY. GUSTY
WINDS WILL DEVELOP IN THE TIGHT GRADIENT AND WINDS SHOULD REACH
ADVISORY CRITERIA OVER NORTH CENTRAL NEBRASKA TOMORROW AFTERNOON.
AFTER COORDINATION WITH SURROUNDING OFFICES HAVE PUT AN ADVISORY
OUT FOR GORDON TO BRADY AND EAST SUNDAY AFTERNOON. GOOD COLD AIR
ADVECTION AND AN EXTREMELY DRY AIR MASS TEMPERATURES PROGGED INTO
THE MID 30S MONDAY MORNING. COLDER 850 TEMPERATURES HAVE LOWERED
TEMPERATURES SUBSTANTIALLY. LOOKS LIKELY FOR A FROST OVER MUCH OF
THE NORTHWEST. WILL HOLD OFF ON HIGHLIGHTS TILL TOMORROW.
TEMPERATURES BACK INTO THE 60S ON MONDAY BEHIND FRONT. IN THE
EXTENDED TUESDAY AND WEDNESDAY LOOK TO BE WARMEST DAYS OF THE WORK
WEEK AS H5 RIDGE REBOUNDS. H5 TROUGH TO THE WEST MOVES INTO THE
FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY. BETTER DYNAMICS OVER
THE DAKOTAS HAVE UPPED POPS INTO THE CHANCE CATEGORIES WITH
INCREASING MOISTURE INTO THE FORECAST AREA ON WEDNESDAY. UPPER LOW
TO LIFT ACROSS FORECAST AREA ON THURSDAY WITH RAINSHOWERS
CONTINUING THROUGH FRIDAY MORNING. MODELS INDICATING COOLER AIR
ASSOCIATED WITH THIS UPPER LOW AND TEMPERATURES FRIDAY MORNING MAY
HAVE TO BE LOWERED INTO THE LOW 30S. REMAINDER OF THE FORECAST
PERIOD DRY AND SEASONABLE.

&&

.AVIATION...
VISUAL FLIGHT RULES ARE EXPECTED THROUGH 18Z SUNDAY AT TERMINALS
KLBF AND KVTN. MODELS ARE IN AGREEMENT WITH DRY COLD FRONT TO PUSH
SOUTHEAST EARLY FOR NORTHWEST WINDS INTO THE AFTERNOON. THE
NORTHWEST FLOW WILL CARRY DRIER AIR INTO THE REGION TO LIMIT FOG
POTENTIAL EARLY.

&&

.FIRE WEATHER...
FIRE DANGERS WILL INCREASE SUNDAY AFTERNOON AS NORTHWEST WINDS
INCREASE. THE NORTHWEST FLOW WILL BRING DRIER AIR INTO THE NORTH
WHERE WINDS WILL LIKELY REACH THRESHOLD CRITERIA...WHILE SURFACE RH
VALUES REMAIN ABOVE CRITERIA VALUES FOR RED FLAG. THE ROCKY MOUNTAIN
FUEL STATUS WEBPAGE SHOWS FUEL CHARACTERISTICS FAVORABLE FOR LARGE
FIRE GROWTH ACROSS CWA THAT WAS UPDATED 9/21/2009. THE FIRE GROWTH
POTENTIAL MAY NOT BE FULLY REPRESENTED AS RAINFALL FROM AROUND A
HALF INCH TO OVER AN INCH WAS RECORDED THE 21ST IN PARTS OF THE
NORTH. WILL INCLUDE FIRE CONCERNS IN HWO PRODUCT THAT WILL NEED TO
BE MONITORED IN THE EVENT RH VALUES DROP AT OR BELOW 20 PERCENT FOR
THE NORTH CENTRAL WHERE GREATEST POTENTIAL APPEARS IN THE 2612Z
MODEL RUN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY
FROM NOON CDT /11 AM MDT/ TO 7 PM CDT /6 PM MDT/ SUNDAY FOR
NEZ004>010-023>029-036>038-059-094.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...KECK
Hazardous weather outlook, Sep 26, 4:22 AM MDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
522 AM CDT SAT SEP 26 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-271030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
522 AM CDT SAT SEP 26 2009 /422 AM MDT SAT SEP 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG COLD FRONT WILL MOVE THROUGH SUNDAY. A WIND ADVISORY MAY
BE REQUIRED NORTH OF NEBRASKA HIGHWAY 2 SUNDAY AFTERNOON.

CONDITIONS MAY BECOME FAVORABLE FOR SCATTERED FROST OR A LIGHT
FREEZE EARLY MONDAY MORNING ALONG AND NORTH OF INTERSTATE 80.

CONDITIONS MAY ALSO BECOME FAVORABLE FOR SCATTERED FROST OR A
LIGHT FREEZE EARLY FRIDAY MORNING ALONG AND NORTH OF INTERSTATE 80.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CDC

Nearby

Wind Advisories in Nebraska, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.